# SDR CNMA200100038

- Difficulty date: November 28, 2001
- Submitted: February 7, 2002
- Operation: Air carrier
- Aircraft: N540AX
- Make and model: Doug DC-10-30
- Aircraft serial: 46595
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON UPPER LEFT WING SURFACE (LEVEL 2) IN EXCESS OF SRM ALLOWABLE LIMITS IN FOUR (4) LOCATIONS.  BOEING CONTACTED AND BLEND OUT ACCOMPLISHED IAW BOEING INSTRUCTION, 8110-3 ISSUED AS PERMANENT REPAIR.
